MD_LGG_IMAJNA_v3.pdf (1.74 MB)
Download file

Optimized Schwarz methods for the Stokes-Darcy coupling

Download (1.74 MB)
journal contribution
posted on 01.09.2017, 12:21 by Marco DiscacciatiMarco Discacciati, Luca Gerardo-Giorda
This paper studies Optimized Schwarz methods for the Stokes-Darcy problem. Robin transmission conditions are introduced and the coupled problem is reduced to a suitable interface system that can be solved using Krylov methods. Practical strategies to compute optimal Robin coefficients are proposed which take into account both the physical parameters of the problem and the mesh size. Numerical results show the effectiveness of our approach.

Funding

The first author acknowledges partial funding from the European Union Seventh Framework Programme (FP7/2007-2013) under grand agreement no. 294229. The second author acknowledges the support from the Basque Government through the BERC 2014-2017 program, and from the Spanish Ministry of Economics and Competitiveness MINECO through the BCAM Severo Ochoa excellence accreditation SEV-2013-0323

History

School

  • Science

Department

  • Mathematical Sciences

Published in

IMA Journal of Numerical Analysis

Volume

38

Issue

4

Pages

1959–1983

Citation

DISCACCIATI, M. and GERARDO-GIORDO, L., 2017. Optimized Schwarz methods for the Stokes-Darcy coupling. IMA Journal of Numerical Analysis, 38 (4), pp.1959–1983.

Publisher

© The author 2017. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications

Version

AM (Accepted Manuscript)

Publisher statement

This work is made available according to the conditions of the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) licence. Full details of this licence are available at: https://creativecommons.org/licenses/by-nc-nd/4.0/

Acceptance date

31/07/2017

Publication date

2017-09-11

Copyright date

2018

Notes

This is a pre-copyedited, author-produced PDF of an article accepted for publication in IMA Journal of Numerical Analysis following peer review. The version of record DISCACCIATI, M. and GERARDO-GIORDO, L., 2017. Optimized Schwarz methods for the Stokes-Darcy coupling. IMA Journal of Numerical Analysis, 38 (4), pp.1959–1983 is available online at: https://doi.org/10.1093/imanum/drx054.

ISSN

1464-3642

Language

en